MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION OCTRODE TRIAL LEAD KIT, 60CM LENGTH; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION OCTRODE TRIAL LEAD KIT, 60CM LENGTH; SCS LEAD
Model Number 3086
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that the patient underwent a trial procedure on (b)(6) 2019 that was abandoned due to patient anatomy.The patient is stable post operatively.

Brand Name
OCTRODE TRIAL LEAD KIT, 60CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8928185
Report Number1627487-2019-09662
Device Sequence Number16695890
Product Code LGW
UDI-Device Identifier05415067017222
UDI-Public05415067017222
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/21/2021
Device Model Number3086
Device Lot Number7000626
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/07/2019
Supplement Date Received by Manufacturer08/30/2019
Initial Report FDA Received Date08/23/2019
Supplement Report FDA Received Date09/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;